Publication
Title
Applying numerical continuation to the parameter dependence of solutions of the Schrödinger equation
Author
Abstract
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2010
ISSN
0377-0427
Volume/pages
234:4(2010), p. 1238-1248
ISI
000278172200029
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.07.2010
Last edited 08.07.2018
To cite this reference